RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 6(72), Pages 35–49 (Mi vsgu256)  

Mathematics

A mixed problem with nonlinear integral condition for a hyperbolic equation

V. B. Dmitriev

Dept. of Mathematical Methods and Information Technologies, Samara Municipal Management Institute, Samara, 443084, Russia

Abstract: Mixed problem for the hyperbolic equation with non-linear integral condition instead of a standard boundary condition and non-linear right side is viewed in the work. The task is viewed in the space of arbitrary dimensionality. The existence and uniqueness of the solution is proved.

Keywords: nonlocal problem, hyperbolic equation, apriori estimation, generalized solution.

Full text: PDF file (335 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.956.3
Received: 22.06.2009
Revised: 22.06.2009

Citation: V. B. Dmitriev, “A mixed problem with nonlinear integral condition for a hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 6(72), 35–49

Citation in format AMSBIB
\Bibitem{Dmi09}
\by V.~B.~Dmitriev
\paper A mixed problem with nonlinear integral condition for a~hyperbolic equation
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 6(72)
\pages 35--49
\mathnet{http://mi.mathnet.ru/vsgu256}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu256
  • http://mi.mathnet.ru/eng/vsgu/y2009/i6/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:98
    Full text:38
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019